# SDR USAASB98152

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbofan
- Part number: 8012403
- Condition: Failed
- Location: Rt A/C Bay
- Part time: 25,739 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 481 - CAPTAIN COULD NOT GET AIRCRAFT TO PRESSURIZE SO HE DECIDED TO RETURN TO FIELD AT PIT.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT TURBOFAN SEIZED.  REPLACED SAME.  OPERATIONAL CHECK AND PRESSURIZATION CHECK GOOD.  (M)
